# SDR C2XA02TY106

- Difficulty date: June 21, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009408
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND AILERON TO PCA BRACKET MOUNT HOLE WAS FOUND TO BE ELONGATED DUE TO WEAR.  MAINTENANCE REMOVED AND REPLACED THE THE BRACKET IAW CONTINENTAL EXPRESS EC 5750-01177 AND EMB 145 SRM 57-60-02.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
